Journal of Symbolic Logic 31 (4):581-592 (1966)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2269694
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 56,999
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Inconsistent Models of Arithmetic Part I: Finite Models. [REVIEW]Graham Priest - 1997 - Journal of Philosophical Logic 26 (2):223-235.
Modal Logic Over Finite Structures.Eric Rosen - 1997 - Journal of Logic, Language and Information 6 (4):427-439.
The Model Theory of Finitely Generated Finite-by-Abelian Groups.Francis Oger - 1984 - Journal of Symbolic Logic 49 (4):1115-1124.
Theories with a Finite Number of Countable Models.Robert E. Woodrow - 1978 - Journal of Symbolic Logic 43 (3):442-455.
Theories of Arithmetics in Finite Models.Michał Krynicki & Konrad Zdanowski - 2005 - Journal of Symbolic Logic 70 (1):1-28.

Analytics

Added to PP index
2009-01-28

Total views
193 ( #48,803 of 2,410,433 )

Recent downloads (6 months)
1 ( #540,320 of 2,410,433 )

How can I increase my downloads?

Downloads

My notes